HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Monge's problem with a quadratic cost by the zero-noise limit h-pass processes

Files in This Item:
pre596.pdf599.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83741

Title: Monge's problem with a quadratic cost by the zero-noise limit h-pass processes
Authors: Mikami, T. Browse this author
Issue Date: Jul-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 596
Start Page: 1
End Page: 20
Abstract: We study the asymptotic behavior, in the zero noise limit, of solu­tions to Schrodinger's functional equations and that of h-pass pro­cesses, and give a new proof of the existence of the minimizer of Monge's problem with a quadratic cost.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69345
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University